# SDR ABXA20150201002

- Difficulty date: February 1, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 54,240 hours, 42,950 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Tolerance
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT & SIREN ILLUMINATED DURING CLIMB OUT AT APPROXIMATELY 2.0 TO 2.1 PSID.  INDICATION SWITCHES GAP ADJUSTED TO TOLERANCE & E1-1 BURNDY BLOCK CLEANED. WORN DOOR MECHANISM CAUSING SWITCH GAP TO FALL OUT OF TOLERANCE.
